# SDR MASA 201200834763

- Difficulty date: May 8, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 44,287 hours, 37,963 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT DURING TAKEOFF AND LANDING. REMOVED AND REPLACED GROUND AND FLT ALTERNATE FANS.
